# SDR AALA201911279004

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 18,415 hours, 5,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR EMERGENCY OPERATING CYLINDER CHARGE PRESSURE LOW. MAINTENANCE SERVICED DOOR ACCUMULATOR TO PROPER PRESSURE PER AMM 52-10-00.
